Alert archive / Kansas / Tornado Warnings in 2019

Tornado Warning 24, NWS Topeka, KS

May 28, 2019Douglas County, Kansas

NWS Topeka, KS issued this tornado warning at May 28, 2019, 6:11 PM CDT for Douglas County, Kansas. It was in force for 32 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 6:11 PM CDT (23:11 UTC)
Expired
May 28, 2019, 6:43 PM CDT
In force
32 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
0.75 in

County Douglas County, KS

The radar

The Pleasant Hill radar (KEAX), 80 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 6:17 PM CDTTORNADO3 N Pleasant Grove, KSVISUAL CONFIRMATION OF LARGE TORNADO ON THE GROUND.
May 28, 6:17 PM CDTTORNADO3 S Eudora, KSMAJOR DAMAGE TO HOMES ALONG 1100 ROAD. IMAGES FROM TWITTER.
May 28, 6:17 PM CDTTORNADOS Lawrence, KSSOCIAL MEDIA REPORTING DAMAGE ON THE SOUTH SIDE OF LAWRENCE ALONG HIGHWAY 59. MAJOR ROOF DAMAGE TO A HOME.
May 28, 6:20 PM CDTTORNADO2 Nne Pleasant Grove, KSSOCIAL MEDIA PHOTOS OF SEVERAL HOMES DAMAGED NEAR HIGHWAY 59 BETWEEN PLEASANT GROVE AND SOUTH LAWRENCE.
May 28, 6:20 PM CDTTORNADOLawrence, KSREPORTS OF DAMAGE AND MULTIPLE VEHICLES OVERTURNED VIA LAWRENCE POLICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
962 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WFUS53 KTOP 282311
TORTOP
KSC045-290000-
/O.NEW.KTOP.TO.W.0024.190528T2311Z-190529T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Topeka KS
611 PM CDT Tue May 28 2019

The National Weather Service in Topeka has issued a

* Tornado Warning for...
  Central Douglas County in east central Kansas...

* Until 700 PM CDT.

* At 610 PM CDT, a confirmed tornado was located near Lone Star, 
  moving northeast at 40 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Emergency Management confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Lawrence and Vinland around 620 PM CDT.
  Eudora around 630 PM CDT.

This includes Kansas Turnpike between mile markers 202 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3879 9534 3893 9539 3903 9519 3896 9518
      3896 9517 3898 9516 3897 9513 3897 9511
      3895 9509 3896 9508 3898 9508 3899 9506
      3886 9506
TIME...MOT...LOC 2310Z 241DEG 33KT 3887 9531 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN

$$

Baerg
3 follow-up statements
093 
WWUS53 KTOP 282312
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
612 PM CDT Tue May 28 2019

KSC045-290000-
/O.CON.KTOP.TO.W.0024.000000T0000Z-190529T0000Z/
Douglas-
612 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
DOUGLAS COUNTY...
        
At 612 PM CDT, a confirmed large and extremely dangerous tornado was
located near Pleasant Grove, moving northeast at 30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Pleasant Grove around 615 PM CDT.
  Lawrence and Vinland around 620 PM CDT.
  Eudora around 635 PM CDT.

This includes Kansas Turnpike between mile markers 202 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3879 9534 3893 9539 3903 9519 3896 9518
      3896 9517 3898 9516 3897 9513 3897 9511
      3895 9509 3896 9508 3898 9508 3899 9506
      3886 9506
TIME...MOT...LOC 2312Z 241DEG 27KT 3887 9531 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN

$$

Baerg
379 
WWUS53 KTOP 282314
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
614 PM CDT Tue May 28 2019

KSC045-290000-
/O.CON.KTOP.TO.W.0024.000000T0000Z-190529T0000Z/
Douglas-
614 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
DOUGLAS COUNTY...
        
At 613 PM CDT, a confirmed large and extremely dangerous tornado was 
located 2 miles northwest of Pleasant Grove, moving northeast at 30 
mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Lawrence and Vinland around 620 PM CDT.
  Eudora around 635 PM CDT.

This includes Kansas Turnpike between mile markers 202 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3881 9533 3893 9539 3903 9519 3896 9518
      3896 9517 3898 9516 3897 9513 3897 9511
      3895 9509 3896 9508 3898 9508 3899 9506
      3886 9506
TIME...MOT...LOC 2313Z 241DEG 27KT 3888 9529 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.25IN

$$

Baerg
173 
WWUS53 KTOP 282343 RRA
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
643 PM CDT Tue May 28 2019

KSC045-282353-
/O.CAN.KTOP.TO.W.0024.000000T0000Z-190529T0000Z/
Douglas-
643 PM CDT Tue May 28 2019

...THE TORNADO WARNING FOR CENTRAL DOUGLAS COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for east central
Kansas.

LAT...LON 3881 9533 3893 9539 3903 9519 3896 9518
      3896 9517 3898 9516 3897 9513 3897 9511
      3895 9509 3896 9508 3898 9508 3899 9506
      3886 9506
TIME...MOT...LOC 2341Z 241DEG 33KT 3902 9498 

$$

Baerg

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at May 28, 2:37 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 28, 2:37 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
237 PM CDT Tue May 28 2019

.SHORT TERM...(This evening through Wednesday night)
Issued at 237 PM CDT Tue May 28 2019

A complicated setup this afternoon with clouds and elevated storms
this morning. An old outflow boundary has set up across the area
from near Minneapolis to south of Junction City to near Mayetta.
South of this boundary exits a very moist and unstable airmass.
The 18Z RAOB from TOP shows very good deep layer of 60KT from
0-6KM. Effective SRH was around 140 m2/s2. So storms south of the
boundary will very likely become supercellular. Clearing out
across central and south central KS where surface temps have
warmed into the lower 80s is expected to be the region where new
storms develop in the coming hours. There is a risk for tornadoes
with storms that are rooted in the boundary layer and remain
discrete. Some of the convective allowing models (CAMs) show
discrete storms scattered over the forecast area by 21Z. So a
tornado watch has been issued for this area.

Much of the model guidance suggests this activity will move east
of the forecast area after 7 PM. Although an upper low is progged
to remain over the central plains so some isolated showers and
storms could linger into the late evening. Lows tonight should be
cooler ranging from the upper 50s to the mid 60s with some weak
cold air advection pushing into north central KS.

The upper low is progged to remain over the central plains on
Wednesday with the Pacific front just to the south east of the
forecast area. As a shortwave lifts over the front, additional
showers and storms could move into parts of east central KS. So
have kept some POPs through the evening. Highs Wednesday are not
expected to get out of the 70s with northwest winds bringing some
cooler air into the state. Lows Wednesday night are expected to
fall into the 50s area wide with some clearing and drier air.

.LONG TERM...(Thursday through Tuesday)
Issued at 237 PM CDT Tue May 28 2019

A weak surface ridge is progged to remain over the central plains
for Thursday and Friday. There are some difference in the models
in how they handle the upper energy shearing out. The NAM remains
more defined with the upper low and wants to generate some precip
in the heat of the day Thursday, But the GFS and ECMWF are much
more sheared out with the upper energy. So there might be some
precip, but with much less instability to work with storms do not
look to concerning.

For Saturday through Monday, mid level ridging is expected to
amplify over the southern and central plains. There is some
potential for weak disturbances to move over the top of this ridge
and force some precip. So have chance POPs scattered throughout
the forecast. The warm and humid temperatures are progged to move
back into the area by this time. So high are expected to be in the
80s with lows in the 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1238 PM CDT Tue May 28 2019

An old outflow boundary is expected to gradually lift north
allowing CIGS to improve early this afternoon. TS are likely to
move through and have a TEMPO for the best window of opportunity.
Will amend the forecast as timing the storms become more
apparent. Storms are expected to move east of the terminals by the
early evening. There may be some stratus move in late tonight.
Confidence is marginal but included a tempo for MVFR CIGS.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Wolters
LONG TERM...Wolters
AVIATION...Wolters
Hazardous weather outlook, May 28, 2:44 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
244 PM CDT Tue May 28 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-291945-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
244 PM CDT Tue May 28 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Severe thunderstorms are expected to develop across central Kansas
around 4 PM and move across east central and parts or northeast
Kansas through 7 PM. In addition to large hail and torrential
rainfall, the storms will be capable of producing a few tornadoes.
Locally heavy rainfall could also lead to flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is the potential for a few isolated storms to develop
across far east central Kansas Wednesday afternoon into early
evening. If any storms are able to develop, they may be strong to
severe.

Flooding on area rivers is likely to persist through the latter
part of the week.

.SPOTTER INFORMATION STATEMENT...

Spotters should be activated this afternoon.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

Wolters

In the hours before

Special weather statement, May 28, 4:07 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Topeka KS
407 PM CDT Tue May 28 2019

KSZ038-039-054-055-282130-
Wabaunsee-Shawnee-Lyon-Osage-
407 PM CDT Tue May 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR SHAWNEE...SOUTHEASTERN
WABAUNSEE...NORTHWESTERN OSAGE AND NORTHEASTERN LYON COUNTIES UNTIL
430 PM CDT...

At 406 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Harveyville, moving northeast at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Topeka, Carbondale, Rossville, Eskridge, Dover, Silver Lake, Auburn,
Burlingame, Maple Hill, Harveyville, Allen, Admire, Willard, Pauline,
Keene and Berryton.

This includes the following highways...
 Interstate 70 between mile markers 339 and 355.
 Kansas Turnpike between mile markers 145 and 181.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Kansas.

LAT...LON 3859 9610 3875 9630 3922 9598 3896 9550
      3894 9550
TIME...MOT...LOC 2106Z 214DEG 45KT 3882 9603
Special weather statement, May 28, 4:10 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Topeka KS
410 PM CDT Tue May 28 2019

KSZ054-055-058-282145-
Coffey-Lyon-Osage-
410 PM CDT Tue May 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSAGE...NORTHWESTERN
COFFEY AND LYON COUNTIES UNTIL 445 PM CDT...

At 410 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Neosho Rapids to near Olpe.
Movement was northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Emporia, Osage City, Lyndon, Lebo, Olpe, Hartford, Neosho Rapids,
Reading, Olivet and Melvern Lake.

This includes the following highways...
 Interstate 35 between mile markers 128 and 153.
 Kansas Turnpike between mile markers 118 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for east central
Kansas.

LAT...LON 3817 9636 3828 9636 3874 9602 3874 9595
      3862 9554 3817 9607
TIME...MOT...LOC 2110Z 212DEG 38KT 3844 9601 3829 9620

Baerg
Local storm report, May 28, 4:58 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
458 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             3 S WILLARD             39.05N 95.95W
05/28/2019  E2.00 INCH       SHAWNEE            KS   EMERGENCY MNGR

&&

CP
Local storm report, May 28, 5:00 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
500 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             4 SSW SILVER LAKE       39.05N 95.87W
05/28/2019  E1.00 INCH       SHAWNEE            KS   EMERGENCY MNGR

&&

CP
Special weather statement, May 28, 5:55 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Topeka KS
555 PM CDT Tue May 28 2019

KSZ026-039-040-282330-
Shawnee-Jefferson-Douglas-
555 PM CDT Tue May 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...EAST
CENTRAL SHAWNEE AND NORTHWESTERN DOUGLAS COUNTIES UNTIL 630 PM CDT...

At 554 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grantville, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northeastern Topeka, Oskaloosa, Tecumseh, Perry, McLouth, Ozawkie,
Lecompton, Winchester, Williamstown, Perry Lake and Grantville.

This includes Kansas Turnpike between mile markers 183 and 194.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Kansas.

LAT...LON 3913 9519 3911 9519 3894 9550 3907 9566
      3937 9531 3926 9518 3913 9518
TIME...MOT...LOC 2254Z 228DEG 28KT 3907 9550
Special weather statement, May 28, 5:58 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Topeka KS
558 PM CDT Tue May 28 2019

KSZ012-282330-
Brown-
558 PM CDT Tue May 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BROWN COUNTY UNTIL 630 PM
CDT...

At 558 PM CDT, Doppler radar was tracking a strong thunderstorm near
Robinson, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Robinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Kansas.

LAT...LON 3966 9534 3976 9558 4000 9536 4000 9534
TIME...MOT...LOC 2258Z 219DEG 29KT 3981 9537

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 10:42 PM CDTSevere Thunderstorm WarningTOPRepublic48 min
May 27, 11:00 PM CDTTornado WarningTOPRepublic15 min
May 27, 11:11 PM CDTTornado WarningTOPRepublic19 min
May 27, 11:24 PM CDTSevere Thunderstorm WarningTOPRepublic23 min
May 28, 12:51 AM CDTAreal Flood WarningTOPJefferson24 hr
May 28, 10:46 AM CDTSevere Thunderstorm WarningTOPDickinson44 min
May 28, 11:21 AM CDTSpecial Weather StatementTOPGeary24 min
May 28, 11:53 AM CDTSevere Thunderstorm WarningTOPDickinson, Morris37 min
May 28, 12:28 PM CDTSpecial Weather StatementTOPGeary17 min
May 28, 12:54 PM CDTSpecial Weather StatementTOPPottawatomie36 min
May 28, 1:04 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Wabaunsee41 min
May 28, 1:37 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson38 min
May 28, 2:13 PM CDTSevere Thunderstorm WarningTOPBrown17 min
May 28, 2:21 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha39 min
May 28, 2:47 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha43 min
May 28, 3:19 PM CDTFlash Flood WarningTOPBrown, Jackson, Marshall, Nemaha, Pottawatomie4 hr
May 28, 3:31 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha29 min
May 28, 3:41 PM CDTSpecial Weather StatementTOPLyon34 min
May 28, 4:07 PM CDTSpecial Weather StatementTOPShawnee23 min
May 28, 4:10 PM CDTSpecial Weather StatementTOPLyon, Osage35 min
May 28, 4:21 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee, Wabaunsee39 min
May 28, 4:26 PM CDTSevere Thunderstorm WarningTOPLyon49 min
May 28, 4:39 PM CDTSevere Thunderstorm WarningTOPDouglas, Lyon, Osage, Shawnee, Wabaunsee51 min
May 28, 4:39 PM CDTTornado WarningTOPLyon, Osage51 min
May 28, 4:58 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee, Wabaunsee47 min
May 28, 5:12 PM CDTFlash Flood WarningTOPLyon4 hr
May 28, 5:25 PM CDTTornado WarningTOPOsage50 min
May 28, 5:26 PM CDTFlash Flood WarningTOPJefferson, Osage, Shawnee, Wabaunsee4 hr
May 28, 5:39 PM CDTFlash Flood WarningTOPOsage8 hr
May 28, 5:41 PM CDTTornado WarningTOPDouglas, Franklin49 min
May 28, 5:55 PM CDTSpecial Weather StatementTOPJefferson35 min
May 28, 5:58 PM CDTSpecial Weather StatementTOPBrown32 min
May 28, 6:18 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatTOPDouglas25 min
May 28, 6:21 PM CDTTornado WarningTOPRepublic39 min
May 28, 6:23 PM CDTAreal Flood AdvisoryTOPJackson, Jefferson, Shawnee3 hr
May 28, 6:46 PM CDTFlash Flood WarningTOPDouglas, Jefferson, Osage8 hr
May 28, 6:53 PM CDTTornado WarningTOPRepublic, Washington37 min

Nearby

Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.